# SDR AALA202504164030

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 79,225 hours, 33,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE MISSING FROM AFT OF AIRCRAFT. MAINTENANCE RE-SUPPLIED MEGAPHONE FOR DISPATCH REQUIREMENT OF TWO ON BOARD AIRCRAFT.
